Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What causes itchy red lesions on hip?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2008
Answered : 2609 Questions
Question
I have 3 dime sized red welts on my hip. They have no center, no pus but are hard under the skin. I have had them for 2 weeks. Sometimes they itch. Today another one popped up on my arm. One has developed a slight streak. As far as I know I haven't been bitten by anything and am not allergic to any insects. Got any idea what they may be?
Posted Tue, 5 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Geetika Paul 13 minutes later
Brief Answer:
Looks like folliculitis, provide picture.

Detailed Answer:
Hi

You seem to have developed lesions of folliculitis . But I would like to have a look at the exact skin lesions. Please click some close up pictures of the skin lesions and upload them here on this page.
Also please tell if there is any associated pain or discomfort or itching?
Any redness in the overlying skin?
What all are you applying over them? Any cream or oil?

I am sure I will be able to help you more once you provide me the above details and the pictures .

Dr Geetika Paul
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor